MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-32-210
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Op date (b)(6) 2020 right side, (b)(6) hospital.Patient had dislocated and the surgeon wanted to reposition the pinnacle cup and liner.Previous cup, ceramic liner and screw removed and replaced with new cups, liner and screws.
 
Event or Problem Description
Additional information received indicated that the head had dislocated from the liner.The cup was revised and repositioned to help prevent dislocation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DELTA CER HEAD 11/13 32MM +0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10984325
Report Number1818910-2020-26711
Device Sequence Number702391
Product Code LZO
UDI-Device Identifier10603295033400
UDI-Public10603295033400
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-32-210
Device Catalogue Number136532210
Device Lot Number8372103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer11/25/2020
02/22/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date12/16/2020
02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 11/13 32MM +0; DELTA CER INSERT 32ID X 48OD; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR HA ACET CUP 48MM; S-ROM*SLEEVE PRX ZTT, 14B-LRG; S-ROM*STM STD,30NK 14X09X130; DELTA CER HEAD 11/13 32MM +0; DELTA CER INSERT 32ID X 48OD; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR HA ACET CUP 48MM; S-ROM*SLEEVE PRX ZTT, 14B-LRG; S-ROM*STM STD,30NK 14X09X130
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR